# SDR SWAA2023120717718

- Difficulty date: November 4, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N8556Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63583
- Aircraft time: 19,574 hours, 9,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE FWD CARGO BAY; THE RIGHT HAND SIDE PLATE HAS AREAS OF UPPER SURFACE CORROSION BETWEEN STATIONS 500A TO 500B<[01] FOUND CORROSION ON R/H SIDE PLATE OUT OF LIMITS PER SRM 53-00-53-1A-2. REMOVED R/H SIDE PLATE FROM STA.500A TO 500I;[02] INSTALLED NEW CHANNEL FROM STA 500A-STA 500I PER SRM 51-10-02.;[03] C/W INSPECTION.
